# SDR SWIA201332521

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 16,808 hours, 10,090 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT LAP BELT MECHANISM DIFFICULT TO RELEASE/UNLATCH.  (FLT 4692)  REPLACED F/O LAP BELT.
